MathSciNet Relay Station
MathSciNet bibliographic data
MR2373144 11R06 (11C08 11R09)
Borwein, Peter; Dobrowolski, Edward; Mossinghoff, Michael J. Lehmer's problem for polynomials with odd coefficients. Ann. of Math. (2) 166 (2007), no. 2, 347–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement